Time Series Analysis for Repeated Surveys

B. Abraham, Kaipillil Vijayan

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)893-908
    JournalCommunications in Statistics: Simulation and Computation
    Volume21
    Issue number3
    Publication statusPublished - 1992

    Cite this

    Abraham, B. ; Vijayan, Kaipillil. / Time Series Analysis for Repeated Surveys. In: Communications in Statistics: Simulation and Computation. 1992 ; Vol. 21, No. 3. pp. 893-908.
    @article{921dab9b16c449faad6d044924b75ffa,
    title = "Time Series Analysis for Repeated Surveys",
    author = "B. Abraham and Kaipillil Vijayan",
    year = "1992",
    language = "English",
    volume = "21",
    pages = "893--908",
    journal = "Communications in Statistics: Simulation and Computation",
    issn = "0361-0918",
    publisher = "Taylor & Francis",
    number = "3",

    }

    Time Series Analysis for Repeated Surveys. / Abraham, B.; Vijayan, Kaipillil.

    In: Communications in Statistics: Simulation and Computation, Vol. 21, No. 3, 1992, p. 893-908.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Time Series Analysis for Repeated Surveys

    AU - Abraham, B.

    AU - Vijayan, Kaipillil

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 21

    SP - 893

    EP - 908

    JO - Communications in Statistics: Simulation and Computation

    JF - Communications in Statistics: Simulation and Computation

    SN - 0361-0918

    IS - 3

    ER -